MedsChat.com

The People's Medicine Community ®
Drug Index: 

Withdrawal Symptoms From Viibryd

Updated     3



Elena Says:
 
I started taking Viibryd approximately 6 months ago. Had a shaky start. Started with 10 mg and then went to 20 mg in a week. Had bouts of intense rage. Couldn't control my anger. The abdominal cramping and diarrhea were no help either. Went back down to 10 mg and stayed there for over a month. Went up to 15 mg for a few months and then to 20 mg. As a whole, Viibryd didn't do much for my depression but did wonders for my anxiety. Unfortunately it also gave me intense sugar cravings and I gained 15 pounds regardless of the amount I exercised/dieted. I am currently on 6 of NO Viibryd. I weaned down as instructed by my physician but I'm going through HELL. I am so dizzy that I am taking a motion sickness pill. I am having problems walking due to the dizziness and have actually fallen to the ground. The room spins when my eyes are open and worse when they are closed. I am sick to my stomach from the motion sickness. I have migraines and brain zaps. The pressure I feel inside my head is unbearable. I've had to stay home from work because I can't drive. I've tried the Fish Oil for the head issues but it hasn't done crap for me. This is a horrible drug and I wouldn't recommend it to anyone. I just want to be my old "undizzy" self again.

Reply   Share   Report

Showing Replies 1 - 3 of 3 RSS Feed

Page of 1     Sorted By:

1
Verwon Says:
 
HI, Elena! I'm very sorry that you're so miserable.

Stopping these types of drugs can really mess with some people and it seems you're one of them.

I'm also sorry to say that at this point, the only thing that's really going to help is time. You could try other medications to alleviate these symptoms, but then you'd just be adding another foreign substance to your body, which could easily cause more issues.

Thus, if you're determined to get off it and feel better, then it's likely best to just wait it out. It should improve a little each day, as your body gets more and more used to not having the medication.

It may also have caused your brain to slightly imbalance some of your hormones, which could be making the problem worse.

Do you take any other medications?

Reply   Share   Report     Helpful?  0 0 
2
Elena Says:
 
My doctor gave me a prescription for Xanax if my anxiety gets out of control. I'm finding that I'm a little edgy/angry lately since I've stopped the Viibryd which doesn't help matters much. My doctor feels that the dizziness is just straight up vertigo and has nothing to do with the Viibryd. I'm not sure I agree, but am taking dramamine to try and combat the dizziness. As you said, hopefully with time it will all even out. Here's to "time" *Cheers* :o)

Reply   Share   Report     Helpful?  0 0 
3
Sarah Says:
via mobile
 
I've had that same dizziness after withdrawing cold turkey per my doctor's instructions. Its been better sometimes than others but has been going on for one month now:( i have intense crying spells and anxiety spells and feel as if i am going insane. I cant drive sometimes due to the anxiety (my arms get all weak when i start to panic). Ive missed a lot of work from this, this drug is HORRIBLE! I ended up in the ER 4 or 5 days after switching to the 40 mg tabs bevause i almost passed out at my sisters grad party. I felt ok on it until then, but my doctor said since it wasnt helping me more than my last med and may be causing weird side effects (lightheadedness) to go ahead and switch back. So i went from 40mg to nothing. I had been on it just over a month and have had this severe of symptoms. Hope yours goes away more quickly, but if it doesnt, know that you aren't the only one and you arent going crazy! Hope this helps!

Reply   Share   Report     Helpful?  0 0 

Possibly Related Threads:

viibryd withdrawal symptoms/life I've been on Viibryd for about 2 years now, I think? I started on 10mg, then went up to 20, then 40. At first the si...  5
WITHDRAWAL FROM VYVANCE NEED HELP TO COPE WITH SYMPTOMS OFF VYVANCE NOW FOR ALMOST 2 MONTHS NOW, FEELING AWFUL, NO ENERGY, CONFUSED DIZZY, HOW LONG DOES THIS LAST, I TOOK THE M...  1
post acute withdrawal symptoms from fenteynal Aloha from Hawaii- this is my 6th week off fen patch 100mg and breakthrough oxy 40mg day for several years. Also was on ...  20
Can I have withdrawal symptoms from only 2mg of Ativan given to me at the hospital? I was in the ER for a panic attack and they IV'ed me with 2mg of Ativan. That was on Saturday morning and it is now ...  2
Methadone withdrawal symptoms when switching from Methadone to Opana ER I am a 55 year old man, and I have been going to a Pain Management facility for lower back pain and now even chronic Ost...  17
What Helps Withdrawal Symptoms When Detoxing From Opiates I'm an addict in search of relief from withdrawal symtoms associated with opiate addiction. I am going in to start s...  4
Can Anyone Tell Me What Their Withdrawal Symptoms Were From Coming Off Lexamil Ive been off Lexamil since last Friday and have been having horrible dizzy spells, pins and needles in face and hands, n...  0
withdrawal symptoms lipitor How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ...  90
withdrawal symptoms for loratab I have been taking generic loratabs for RA for a long time. I'm worried about symptoms I'm having, like not slee...  3
Withdrawal Symptoms and Length for Fiorcet with Codeine Hello. I had been taking fiorcet codeine ( for over a year. Recently, one of my primary care doctors told me to stop tak...  1


Post a Reply

No registration is needed.
Simply fill out the form below.

1) Message: *
Please be as detailed as possible.


2) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


3) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Newsletter - Health News Headlines + Free RX Savings Card

4) Word Verification: *
Prevents SPAM.



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.